# SDR AUS20030294

- Difficulty date: February 12, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 50,971 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME LOCATED IN BILGE AREA AT BS 970 BETWEEN STRINGER28R AND STRINGER 29R CONTAINED LEVEL 2 CORROSION ON THE LOWER LEG. FOUND DURING CPCP INSPECTION IAW C53-113-01.
